Research Repository

An identity-based signature scheme from the weil pairing

Yi, Xun (2003) An identity-based signature scheme from the weil pairing. IEEE Communications Letters, 7 (2). pp. 76-78. ISSN 1089-7798

Full text for this resource is not available from the Research Repository.

Abstract

In this letter, we come up with an ID-based signature scheme from the Weil pairing. Our scheme is secure if the Diffie-Hellman problem is hard. Furthermore, our signature size is only about a quarter of ID-based Guillou-Quisquater signature size.

Item Type: Article
Uncontrolled Keywords: Diffie-Hellman problem, ID-based signature scheme, quadraric residue, weil pairing
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
RFCD Classification > 280000 Information, Computing and Communication Sciences
Depositing User: Ms Phung T Tran
Date Deposited: 01 Feb 2009 12:58
Last Modified: 06 Jul 2011 05:13
URI: http://vuir.vu.edu.au/id/eprint/1720
DOI: 10.1109/LCOMM.2002.808397
ePrint Statistics: View download statistics for this item
Citations in Scopus: 76 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar